| Model Number |
EM200 |
| Medical Device Problem Codes |
Overheating of Device (1437); Loss of Power (1475); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis: an overheating test could not be conducted due to another device malfunction.The likely cause was identified as seized.It was also noted laser markings faded and driver dop pin cracked.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Repair request initiated for device with the report of overheating and loss of power.It was reported that there was no patient involvement.Repair escalated to a product event due to customer indicates report is a complaint.